# SDR SWIA2020091652505

- Difficulty date: July 31, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 601R332353S
- Condition: Cracked
- Location: Lt Window Post
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WINDSHIELD SIDE POST LOWER AFT CLIP IS CRACKED.  C-CHECK RO 9/12/2020.  REMOVED AND REPLACED LT WINDSHIELD SIDE POST LOWER AFT CLIP, REF CRJ 200 SRM & BOMBARDIER DRAWING.   COMPLIED WITH TASK CARD.
